×

zbMATH — the first resource for mathematics

Found 194 Documents (Results 1–100)

100
MathJax
Memoirs of the American Mathematical Society 1219. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2923-2/print; 978-1-4704-4815-8/ebook). v, 104 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI
Cheltsov, Ivan (ed.) et al., Automorphisms in birational and affine geometry. Papers based on the presentations at the conference, Levico Terme, Italy, October 29 – November 3, 2012. Cham: Springer (ISBN 978-3-319-05680-7/hbk; 978-3-319-05681-4/ebook). Springer Proceedings in Mathematics & Statistics 79, 185-213 (2014).
MSC:  14E07 20G15 20E07
PDF BibTeX XML Cite
Full Text: DOI
Dokl. Math. 85, No. 1, 109-112 (2012); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 442, No. 6, 732-735 (2012).
MSC:  53A55 58A20 14L24
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
Software